American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 107 found      Go to page: 1 2 3 4

[31] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Laurent Younes. Jacobi fields in groups of diffeomorphisms and applications. Quart. Appl. Math. 65 (2007) 113-134. MR 2313151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 13-20. MR 2285762.
Abstract, references, and article information   
View Article: PDF

[34] Mohammed Guediri. Closed timelike geodesics in compact spacetimes. Trans. Amer. Math. Soc. 359 (2007) 2663-2673. MR 2286050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. Rotman. The length of a shortest closed geodesic and the area of a $2$-dimensional sphere. Proc. Amer. Math. Soc. 134 (2006) 3041-3047. MR 2231630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] N. N. Kosovskii. Riemannian manifolds with curvature at most $\kappa$: Gluing with ramification. St. Petersburg Math. J. 16 (2005) 703-711. MR 2090854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Christopher Croke. Boundary and lens rigidity of finite quotients. Proc. Amer. Math. Soc. 133 (2005) 3663-3668. MR 2163605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] C. E. Durán, A. Mendoza and A. Rigas. Blakers-Massey elements and exotic diffeomorphisms of $S^6$ and $S^{14}$ via geodesics. Trans. Amer. Math. Soc. 356 (2004) 5025-5043. MR 2084409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. Buyalo. An estimate for the volume entropy of nonpositively curved graph-manifolds. St. Petersburg Math. J. 15 (2004) 41-47. MR 1979717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds". Trans. Amer. Math. Soc. 355 (2003) 5119-5120. MR 1997597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mohammed Guediri. On the nonexistence of closed timelike geodesics in flat Lorentz 2-step nilmanifolds. Trans. Amer. Math. Soc. 355 (2003) 775-786. MR 1932725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. C. Álvarez Paiva and C. E. Durán. Isometric submersions of Finsler manifolds. Proc. Amer. Math. Soc. 129 (2001) 2409-2417. MR 1823926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Vladimir S. Matveev and Petar J. Topalov. Metric with ergodic geodesic flow is completely determined by unparameterized geodesics. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 98-104. MR 1796527.
Abstract, references, and article information   
View Article: PDF

[50] Jin-ichi Itoh and Minoru Tanaka. The Lipschitz continuity of the distance function to the cut locus. Trans. Amer. Math. Soc. 353 (2001) 21-40. MR 1695025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. N. Dranishnikov. An infinite family of manifolds with bounded total curvature. Proc. Amer. Math. Soc. 128 (2000) 255-260. MR 1618658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Miguel Sánchez. Timelike periodic trajectories in spatially compact Lorentz manifolds. Proc. Amer. Math. Soc. 127 (1999) 3057-3066. MR 1616609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Aladár Heppes. On the partition of the 2-sphere by geodesic nets. Proc. Amer. Math. Soc. 127 (1999) 2163-2165. MR 1618690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[57] Nancy Hingston. On the equivariant Morse complex of the free loop space of a surface . Trans. Amer. Math. Soc. 350 (1998) 1129-1141. MR 1458305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Rafael Oswaldo Ruggiero. On Non-hyperbolic Quasi-convex Spaces. Trans. Amer. Math. Soc. 350 (1998) 665-687. MR 1451615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Paul Horja. On the number of geodesic segments connecting two points on manifolds of non-positive curvature. Trans. Amer. Math. Soc. 349 (1997) 5021-5030. MR 1401773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Nancy Hingston. On the lengths of closed geodesics on a two-sphere. Proc. Amer. Math. Soc. 125 (1997) 3099-3106. MR 1443831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 107 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia